# SDR IPXA10159776

- Difficulty date: April 15, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR LT INBD FLAP L/E DENTED 4 PLACES APPROX 52 TO 64 IN'S FROM INBD END.  REPAIRED IAW SRM 57-50-00, FIG 208, PARA 4H.
